Akt 4 Side Effects - Joint Pain

Updated
Comments Submitted Says:

I have been taking akt-4 for the past month but now I am having pain in my knee joints and wrist joints. Is it also one of the side effects of the medicine?

9 Replies

Earliest Newest Votes
1
Chimbu Says:

I am also under the course of AKT compound drugs.I am taking around 5 months..first 4 months I have not get any pain..but now i am getting pain and swelling on knee..

Please let me know if you get any updates.

Was this helpful? 0
2
ruchi Says:

My father has taken AKT4 for 1 month but he still complains of pain in his knee. Is it a side effect? If yes, what should we do?

Was this helpful? 0
3
pradip Says:

I am also under the course of AKT-4 compound drugs. I am taking around 2 months..during the first month I did not feel any pain..but now I am getting pain and swelling on my knee.

Was this helpful? 0
4
Devender Says:

Knee pain or joint pains are one the side effects of taking AKT-4. So, just don't worry.

Was this helpful? 0
5
tushar Says:

I have been taking akt4 for one month but i am weak. When i open my eyes i have a vision problem and when i am walking i am falling down. Please, what should i do??

Was this helpful? 5
6
Haripsud Says:

Hi fellows..im on AKT-4 medication for 2 months starting from April 6th 2012..i had similar problems of all joint pains after arnd a month of taking the medicine..i consulted my doctor and a rheumatologist and was told to take a Uric acid blood test and my test showed Uric acid level high..so Doctor told its bcos of this Uric Acid the joints are painful..i was told the PZA(Pyrazinamide) causes Increase in Uric Acid levels in the body...its better if u all consult ur doctors regarding the problem.

Was this helpful? 0
7
Devender Says:

Hi. keep the worry aside. It is very common to have symptoms like this. Please ensure that u take your medicine regularly without missing a single dose. Have patience. You will be alright and will be fit in a week. Seek blessings. Bye.

Was this helpful? 1
8
selvi Says:

hi Dr! my father has gone for arthroscope treatment on knee later we found that he got affected by staphylococcus. after we took vancomycin injection in IV for 2 weeks and linozolid tablet for 1 month.still pain is on the knee & fuel also getting collect. now he guess on tb but none of test is proved that he had tb but dr asked us to take AKT 4 kit, are we on right path???

Was this helpful? 0
9
ravi Says:

Is your mother OK now?? I am facing TB as of last year. Inside my neck around blood vessels and at 3-4 places in my spine (backbone). My hand and legs have stopped working.

I've been taking akt4 for the last 10 months. Now one doctor says to stop akt4 and change the medicine and increase the dosage as my body weight has increased; while another doctor says to switch to akt3, because one medicine in akt4 should not be taken for more than 3 months.

Now I don't understand what to do, because this medicine damages eyesight, so I am afraid of making any changes.

Please suggest and share your knowledge.

Was this helpful? 0

More Discussions:

Side effects of joint and bone pain

I am going into my fourth month and the side effects of jo my fourth month and the side effects joint and bone pain are ...

1 REPLY
side effects of rejoint 500 mg

Side effects of Rejoint 500 mg tablets manufactured by Abbott Healthcare Pvt Ltd ## Due to osteoarthritis in my two knee...

2 REPLIES
rejoint tablet side effects

I have started taking rejoint for my knee problem and I want to know is it safe for a mother who is feeding... ## Hello,...

2 REPLIES
rejoint tablets side effects

side effect of Rejoint tablets. ,due to condroitin sulphate being its component ## Rejoint Tablets Side Effects ?????? #...

3 REPLIES
Possible Side Effects Of Jointace Dn

My wife is taking jointace DN for the last 5 days. Since 3rd day she is complaining about feeling too hot, when weather ...

Dorzol Timol Side Effects Does it cause muscle and joint weakness?

I am using Dorzol Timol one drop twice a day to control eye pressure. I am having weakness of muscles and joints around ...

2 REPLIES
Suggest me about rejoint tablet side effects

The maniscus of my both knees have been torn uptown three grade. Recently I have started taken rejoins capsule and mekal...

1 REPLY
2 yr side effects: bone pain & pregnancy

I just turned 26 and received a reclast infusion 2 years ago (the 23rd of Jan) will be 2 years exact. I'm a disabled...

2 REPLIES
Fumaderm Side Effects, painfull tummy

hi all I have been on fumaderm for three days, and am experienceing a very painfull tummy? is this normal as I have just...

1 REPLY
Forteo - painful side effects returning 2 years later

I am a 65 year old female and started taking Forteo at age 63 due to a low bone density and family history of osteoporos...

2 REPLIES